Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

長期のロスバスタチンカルシウム服用にて発症したと考えられる薬物性肝障害の一例

大西 理乃 岡山市立市民病院
狩山 和也 岡山市立市民病院
湧田 暁子 岡山市立市民病院
西村 守 岡山市立市民病院
能祖 一裕 岡山市立市民病院
Thumnail 127_219.pdf 567 KB
抄録
A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.
キーワード
薬物性肝障害(drug induced liver injury)
ロスバスタチンカルシウム(Rosuvastatin)
スタチン(statin)
DLST
備考
症例報告(Case Reports)
ISSN
0030-1558
NCID
AN00032489
DOI
NAID